# SDR USAA050503

- Difficulty date: April 14, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Part number: 300N05019
- Condition: Migrated
- Location: Nr 1 Pylon
- Part time: 40,729 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHIM MIGRATION GREATER THAN .030 INCH, NR 1 PYLON MID BULKHEAD UPPER ATTACH AREA BETWEEN THREAD FITTING.  REPLACED SHIMS PER EO 5402R022A SECT IV PART 2/6, EA 96212.  (M)
